(3.237.20.246) 您好!臺灣時間:2021/04/15 13:48
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:李婉甄
研究生(外文):Wan-Chen Lee
論文名稱:基因序列在馬可夫鏈模型下特定序列頻率之分佈
論文名稱(外文):Exact Distribution of the frequency of an n-word in DNA sequences under Markov Chain Model of Base Composition
指導教授:李隆安李隆安引用關係吳鐵肩吳鐵肩引用關係
指導教授(外文):L. A. LiT. J. Wu
學位類別:碩士
校院名稱:國立成功大學
系所名稱:統計學系碩博士班
學門:數學及統計學門
學類:統計學類
論文種類:學術論文
論文出版年:2003
畢業學年度:91
語文別:英文
論文頁數:27
外文關鍵詞:large deviation approximationMarkov dependent trailMarkov chain imbedding techniquerun statistics
相關次數:
  • 被引用被引用:0
  • 點閱點閱:95
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:14
  • 收藏至我的研究室書目清單書目收藏:0
Fu, Wang and Lou(2002) present an exact and large deviation approximation for the distribution of the longest run in a sequence of multi-state Markov dependent trials with order k<=1 . In this thesis, we extend their results to general order k and, in addition, we derive the distribution of any pattern. As an application, we derived the distribution of the frequency of n -words in DNA sequences. The finite Markov chain imbedding technique by Fu and Koutras, (1994) is used to obtain the exact distributions. For k>=2 , numerical comparisons between the exact distributions and approximations of the frequency of n -words in DNA sequences are provided to illustrate the theoretical results. Furthermore, the distributions of the longest run statistics in DNA sequences are demonstrated through real data analysis. The results obtained in the thesis can be applied to protein sequences with minor modifications.
Chapter 1Introduction 1
1.1 DNA sequence 2
1.2Run Statistics 3
1.3Literature Review 5
Chapter 2Exact Distribution 7
2.1Markov chain imbedding technique7
2.2Notations for DNA sequences 8
2.3Distribution of the frequency of n-words9
Chapter 3Large Deviation Approximation 14
Chapter 4Data Analysis 17
4.1Real Data Analysis 17
4.2Longest runs 20
Chapter 5Conclusion and Further Research 24
Reference 25
Amir Dembo and Ofer Zeitouni(1998), Large deviations techniques and applications. 2nd ED. New York: Springer-Verlag
Chao, M.T. and Fu, J.C.(1989), “A limit theorem of certain repairable systems”, Annals of the Institute of Statistical Mathematics, 41, 809-811
──(1991), “The reliability of large series systems under Markov structure”, Advances in Applied Probability, 23, 894-908.
Feller, W.(1968), An introduction to Probability Theory and Its Applications, Vol. I(3rd), New York: John Wiley.
Fu, J.C.(1986), “Reliability of consecutive-k-out-of-n: F systems with (k-1)-step Markov dependence”, IEEE Transactions on Reliability, R35, 602-606
──(1996), “Distribution theory of runs and patterns associated with a sequence of multi-state trials”, Statistica Sinica 6, 957-974.
Fu, J.C. and Hu, B.(1987), “On reliability of a large consecutive-k-out-of-n: F systems with (k-1)-step Markov dependence”, IEEE Transactions on Reliability, R36, 75-77.
Fu, J. C. and Koutras, M. V.(1994), “Distribution theory of runs: a Markov chain approach”, Journal of the American Statistical Association, Vo.89, 1050-1058.
Fu, James C., Wang, Liqun and Lou, W.Y. Wendy(2003), “On exact and large deviation approximation for the distribution of the longest run in a sequence of two-state Markov dependent trials”, Journal of Applied Probability 40, no. 2, 346-360
Gibbons, J.D.(1971), Nonparametric Statistical Inference, New York: McGraw-Hill
Ling, K.D.(1988), “On binomial distributions of runs”, Statistics and Probability Letters, 6, 247-250.
Mood, A.M.(1940), “The distribution theory of runs”, Annals of Mathematical Statistics, 11, 367-392.
Mosteller , F.(1941), “Note on an application of runs to quality control charts”, Annals of Mathematical Statistics, 12, 228-232.
Schwager , S.J.(1983), “Run probabilities in sequences of Markov-dependent trials”, Journal of the American Statistical Association, 78, 168-175.
Wu, Tiee-Jian, Hsieh, Ya-Ching and Li, Lung-An(2001), “Statistical Measures of DNA sequence dissimilarity under Markov chain models of base composition”, Biometrics 57, 441-448.
Wald A. and Wolfowitz, J.(1940), “On a test whether two population are from the same population”, Journal of Mathematical Statistics, 11, 147-162
Walsh, J.E.(1965), Handbook of Nonparametric statistics, New York: D. Van Nostrand.
Wolfowitz , J.(1943), “On the theory of runs with some applications to quality control”, Annals of Mathematical Statistics, 14, 280-288.
連結至畢業學校之論文網頁點我開啟連結
註: 此連結為研究生畢業學校所提供,不一定有電子全文可供下載,若連結有誤,請點選上方之〝勘誤回報〞功能,我們會盡快修正,謝謝!
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔